Open Access
1998 Some results on $p$-Laplace equations with a critical growth term
Gianni Arioli, Filippo Gazzola
Differential Integral Equations 11(2): 311-326 (1998). DOI: 10.57262/die/1367341073


Equations involving the $p$-Laplacian with a term in the critical growth range are considered. Existence results are obtained under minimal assumptions on the lower order perturbation. The problem is studied by means of variational methods; in particular, a problem with linking geometry is treated thanks to the orthogonalization technique introduced in [13].


Download Citation

Gianni Arioli. Filippo Gazzola. "Some results on $p$-Laplace equations with a critical growth term." Differential Integral Equations 11 (2) 311 - 326, 1998.


Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1131.35325
MathSciNet: MR1741848
Digital Object Identifier: 10.57262/die/1367341073

Primary: 35J70
Secondary: 35B33 , 35J20

Rights: Copyright © 1998 Khayyam Publishing, Inc.

Vol.11 • No. 2 • 1998
Back to Top